Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

General interpolating sequences in disks and polydisks


Author: Eric P. Kronstadt
Journal: Bull. Amer. Math. Soc. 80 (1974), 132-137
MSC (1970): Primary 30A80, 46J10, 32E25; Secondary 30A96, 32A30, 46J15
DOI: https://doi.org/10.1090/S0002-9904-1974-13388-4
MathSciNet review: 0350427
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. W. G. Bade and P. C. Curtis, Embedding theorems for commutative Banach algebras, Pacific J. Math. 18 (1966), 391-409. MR 34 #1878. MR 202001
  • 2. L. Carleson, An interpolation problem for bounded analytic functions, Amer. J. Math. 80 (1958), 921-930. MR 22 #8129. MR 117349
  • 3. N. Dunford and J. Schwartz, Linear operators. I: General theory, Pure and Appl. Math., vol. 7, Interscience, New York, 1958. MR 22 #8302. MR 117523

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 30A80, 46J10, 32E25, 30A96, 32A30, 46J15

Retrieve articles in all journals with MSC (1970): 30A80, 46J10, 32E25, 30A96, 32A30, 46J15


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1974-13388-4

American Mathematical Society